Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Headaches, tingling sensation, numbness in head. Arms, hands weak, nausea. Reason for above symptoms?

am a female of 18 years of age. I have been having headaches , that occur unexpectedly, no pattern. I have a tingling sensation in the left side of the back of my head, that too occur unexpectedly. Once the tingling goes away it usually numbs the area ( and comes back again) My left arm and hand often feel weak, but not the right one. I sometimes get tingling sensations in my both of my legs and arms , but for the most part my left arm feels the weakest. I also experience nausea every time i eat. ( no vomiting) I also feel frequent changes in temperature. These symptoms have been going on for weeks now, I honestly dont know if they should be considered, because they have been going on for not too long. I am a little worried partly because they are occuring more and more often.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Hello cristina.trujano
Welcome to Health Care Magic

Frequent headache, sudden onset, associated with numbness and tingling in extremities along with weakness etc. may be due to Migraine. As migraine is a type of headache that is seen more often in females, it is a episodic type of headache, throbbing or pulsatile in nature, associated with nausea and vomiting, along with paresthesia of fingers. Such type of headache get worse in sun light, or in presence of pollution or noise.
Other possibility what can be kept in mind is non specific headache associated with menstural cycle, but this is a cyclical headache and don't occur for long.
To avoid this-
- avoid tea coffee, aerated drinks in excess.
- wear sun glasses in sun light.
- avoid listening loud music.
- During pain you can use non opioid OTC analgesics like Paracetamol (safest) or NSAID like aspirin

If pain persists for long visit a good doctor for proper management.

Take Care
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor